Extension of linear functionals in Banach spaces of measurable functions

M. S. Braverman, G. Ya Lozanovskii

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this note the existence of an operator extending linear functionals from a subspace to the whole space is studied. It is shown that under certain conditions on the Banach lattice of measurable functions and on a suitable subspace, there exists a unique extension operator.

Original languageEnglish
Pages (from-to)969-973
Number of pages5
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume20
Issue number5
DOIs
StatePublished - 1 Nov 1976

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Extension of linear functionals in Banach spaces of measurable functions'. Together they form a unique fingerprint.

Cite this